RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 3, Pages 420–422 (Mi de9902)  

Short Communications

Continuability of solutions of nonlinear equations

Yu. Knezhevich-Milyanovich

Yugoslavia

Full text: PDF file (462 kB)

English version:
Differential Equations, 1999, 35:3, 423–425

Bibliographic databases:
UDC: 517.925.54
Received: 26.05.1997

Citation: Yu. Knezhevich-Milyanovich, “Continuability of solutions of nonlinear equations”, Differ. Uravn., 35:3 (1999), 420–422; Differ. Equ., 35:3 (1999), 423–425

Citation in format AMSBIB
\Bibitem{Kne99}
\by Yu.~Knezhevich-Milyanovich
\paper Continuability of solutions of nonlinear equations
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 3
\pages 420--422
\mathnet{http://mi.mathnet.ru/de9902}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1726809}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 3
\pages 423--425


Linking options:
  • http://mi.mathnet.ru/eng/de9902
  • http://mi.mathnet.ru/eng/de/v35/i3/p420

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:43
    Full text:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019